# SDR UALA2011053102651

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 46,142 hours, 12,594 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 21b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21B APPROX 12'' LONG AND ONE HALF OF LIGHT HAS AN ORANGE STRIPE IS MISSING.  REPLACED SEAT MOUNTED LIGHT STRIP. GROUND CHECKED GOOD.
